# SDR AALA201512309003

- Difficulty date: December 29, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 9,277 hours, 3,873 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Arming Lever
- Part number: H384110
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  DOOR 2R ARMED LEVER BROKEN OFF.  R & R DOOR 2R ARM & DISARM UNIT IAW AMM 52-22-22-000-001.  COMPLETED SUCCESSFUL FUNCTIONAL TEST IAW AMM 52-22-00-720-001A.
